# SDR VNAA2025050800055

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5240 · Service Doors
- Part: Strap
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00195779 DISCREPANCY: GOUGE FOUND ON PAX DOOR SURROUND STRUCTURE STRAP AT FS 349.00 AND STGR 4L. CORRECTIVE ACTION: REMOVED AND REPLACED INNER UPPER FRAME STRAP IAW CRJ-700 SRM 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.
